# SDR VJ9800203

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FS 277 RBL 12 FLOOR SUPORT ANGLE HAS HEAVY SURFACE CORROSION.  REMOVED CORROSION AND INSTALLED L-ANGLE REPAIR IAW 737 SRM 51-20-2.
